MAUDE Adverse Event Report: SUNSTAR AMERICAS, INC. GUM®PROXABRUSH® GO-BETWEENS® CLEANERS; INTERDENTAL BRUSH

SUNSTAR AMERICAS, INC. GUM®PROXABRUSH® GO-BETWEENS® CLEANERS; INTERDENTAL BRUSH
Model Number 3614PQ
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/16/2024
Type of Reportable Event Malfunction
Event or Problem Description
Customer complained about wire keeps snapping during use of proxabrush and needed constant replacing.

Brand Name
GUM®PROXABRUSH® GO-BETWEENS® CLEANERS
Common Device Name
INTERDENTAL BRUSH
Manufacturer (Section D)
SUNSTAR AMERICAS, INC.
301 e. central road
schaumburg IL 60195
Manufacturer (Section G)
SUNSTAR AMERICAS, INC
301 e. central road
schaumburg IL 60195
Manufacturer Contact
priya bhatia
301 e. central road
schaumburg, IL 60195
5514048470
MDR Report Key21071769
Report Number1413787-2025-00165
Device Sequence Number20926015
Product Code EFW
UDI-Device Identifier00070942004909
UDI-Public00070942004909
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number3614PQ
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2024
Initial Report FDA Received Date01/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Usage of Device A
Patient Sequence Number1
Patient SexUnknown